Alert archive / Washington / Red Flag Warnings in 2009
Red Flag Warning 2, NWS Pendleton, OR
NWS Pendleton, OR issued this red flag warning at Jul 12, 2009, 8:21 AM PDT for Cowlitz County, Washington. It took effect at Jul 12, 2009, 9:00 AM PDT. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 12, 2009, 8:21 AM PDT (15:21 UTC)
- In effect from
- Jul 12, 2009, 9:00 AM PDT
- Expired
- Jul 13, 2009, 8:22 AM PDT
- In force
- 23 hr
- Issued by
- NWS Pendleton, OR
County Cowlitz County, WA
The radar
The Portland,OR radar (KRTX), 58 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 3.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 547 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KPDT 121521 RFWPDT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 821 AM PDT SUN JUL 12 2009 ...INCREASED LIGHTNING ACTIVITY OVER THE REGION TODAY... ORZ609-WAZ609-121630- /O.CAN.KPDT.FW.A.0003.090712T1600Z-090713T1600Z/ EAST SLOPES OF NORTH OREGON CASCADES- EAST SLOPES OF THE SOUTHERN WASHINGTON CASCADES- 821 AM PDT SUN JUL 12 2009 ...FIRE WEATHER WATCH IS CANCELLED FOR ZONE 609... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE FIRE WEATHER WATCH FOR ZONE 609. ISOLATED THUNDERSTORMS WITH SOME LIGHTNING IS STILL EXPECTED OVER ZONE 609 TODAY. HOWEVER...COOLER MARINE AIR PUSHING INTO THE AREA TODAY WILL HELP TO MINIMIZE CONVECTION POTENTIAL ACROSS ZONE 609. $$ ORZ630-631-WAZ631-675-122300- /O.UPG.KPDT.FW.A.0003.090712T1600Z-090713T1600Z/ /O.NEW.KPDT.FW.W.0002.090712T1600Z-090713T1600Z/ CENTRAL MOUNTAINS OF OREGON-COLUMBIA BASIN OF OREGON- LOWER COLUMBIA BASIN OF WASHINGTON- EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN- 821 AM PDT SUN JUL 12 2009 ...RED FLAG WARNING IN EFFECT UNTIL 9 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 AM PDT MONDAY FOR SIGNIFICANT LIGHTNING ACTIVITY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A LOW PRESSURE SYSTEM OFF THE COAST WILL MOVE INLAND TODAY AND IS EXPECTED TO PRODUCE SCATTERED THUNDERSTORMS ACROSS THE REGION. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL OREGON BY EARLY AFTERNOON THEN SPREAD NORTH AND EAST DURING THE AFTERNOON AND OVERNIGHT PERIODS. PORTIONS OF NORTHEAST OREGON AND SOUTHEAST WASHINGTON COULD STILL SEE LIGHTNING OCCURRING EARLY MONDAY MORNING. THE COMBINATION OF DRY FINE FUELS AT THE LOWER ELEVATIONS AND LIGHTNING MAY LEAD TO NUMEROUS NEW FIRE STARTS. FOLLOWING THE THUNDERSTORMS THERE WILL BE INCREASING WESTERLY WINDS FANNING ANY NEW FIRE STARTS THIS AFTERNOON AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
3 follow-up statements
000 WWUS86 KPDT 122212 RFWPDT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 312 PM PDT SUN JUL 12 2009 ...INCREASED LIGHTNING ACTIVITY OVER THE REGION THIS EVENING AND OVERNIGHT... ORZ630-631-WAZ631-675-130800- /O.CON.KPDT.FW.W.0002.000000T0000Z-090713T1600Z/ CENTRAL MOUNTAINS OF OREGON-COLUMBIA BASIN OF OREGON- LOWER COLUMBIA BASIN OF WASHINGTON- EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN- 312 PM PDT SUN JUL 12 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY. A LOW PRESSURE SYSTEM OFF THE COAST WILL MOVE INLAND OVERNIGHT AND IS EXPECTED TO PRODUCE SCATTERED THUNDERSTORMS ACROSS THE WARNING AREA. THUNDERSTORMS ARE DEVELOPING ACROSS CENTRAL OREGON AND WILL SPREAD NORTH AND EAST DURING THIS EVENING AND OVERNIGHT PERIODS. PORTIONS OF NORTHEAST OREGON AND SOUTHEAST WASHINGTON COULD STILL SEE LIGHTNING OCCURRING EARLY MONDAY MORNING. THE COMBINATION OF DRY FINE FUELS AT THE LOWER ELEVATIONS AND LIGHTNING MAY LEAD TO NUMEROUS NEW FIRE STARTS. BREEZY WESTERLY WINDS OVERNIGHT WILL FAN ANY NEW FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
000 WWUS86 KPDT 130437 RFWPDT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 937 PM PDT SUN JUL 12 2009 ...INCREASED LIGHTNING ACTIVITY OVER THE REGION TO CONTINUE OVERNIGHT... ORZ630-631-WAZ631-675-131600- /O.CON.KPDT.FW.W.0002.000000T0000Z-090713T1600Z/ CENTRAL MOUNTAINS OF OREGON-COLUMBIA BASIN OF OREGON- LOWER COLUMBIA BASIN OF WASHINGTON- EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN- 937 PM PDT SUN JUL 12 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY. A LOW PRESSURE SYSTEM OFF THE COAST WILL MOVE INLAND OVERNIGHT AND WILL CONTINUE TO PRODUCE SCATTERED THUNDERSTORMS ACROSS THE WARNING AREA. PORTIONS OF NORTHEAST OREGON AND SOUTHEAST WASHINGTON COULD STILL SEE LIGHTNING OCCURRING EARLY MONDAY MORNING. THE COMBINATION OF DRY FINE FUELS AT THE LOWER ELEVATIONS AND LIGHTNING MAY LEAD TO NUMEROUS NEW FIRE STARTS. BREEZY WESTERLY WINDS OVERNIGHT WILL FAN ANY NEW FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ VP
000 WWUS86 KPDT 131522 RFWPDT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 822 AM PDT MON JUL 13 2009 ORZ630-631-WAZ631-675-131630- /O.CAN.KPDT.FW.W.0002.000000T0000Z-090713T1600Z/ CENTRAL MOUNTAINS OF OREGON-COLUMBIA BASIN OF OREGON- LOWER COLUMBIA BASIN OF WASHINGTON- EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN- 822 AM PDT MON JUL 13 2009 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE RED FLAG WARNING. LIGHTNING HAS ENDED ACROSS THE REGION. A MARINE PUSH OF COOLER AIR LAST NIGHT HAS ALSO INCREASED HUMIDITIES. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this red flag warning went out at Jul 12, 2:59 AM PDT, 5 hours 22 minutes earlier.
Area forecast discussion, Jul 12, 2:59 AM PDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE PENDLETON OR
259 AM PDT SUN JUL 12 2009
CORRECTED SHORT TERM DISCUSSION
.SHORT TERM...TODAY THROUGH MONDAY NIGHT...THE UPPER LOW NEAR
43N/128W IS STARTING TO DRIFT TOWARDS THE SOUTHWEST OREGON COAST.
THIS UPPER SYSTEM WILL MOVE ONSHORE TODAY AND MOVE SLOWLY ACROSS THE
REGION TONIGHT. CURRENTLY THERE IS LITTLE MID AND UPPER LEVEL
MOISTURE WITH THIS SYSTEM...JUST ENOUGH FOR A FEW ELEVATED SHOWERS
AND THUNDERSTORMS NEAR THE OREGON COAST THIS MORNING. MEANWHILE
THERE IS A PLUME OF SUBTROPICAL MOISTURE THAT HAS NOW MADE ITS WAY
INTO EASTERN OREGON AND SOUTHEAST WASHINGTON. AS THE UPPER LOW MOVES
ONSHORE TODAY IT WILL BEGIN TO PULL THIS SUBTROPICAL MOISTURE INTO
ITSELF...PROVIDING THE FUEL FOR THE SHOWERS AND THUNDERSTORMS
EXPECTED THIS AFTERNOON AND TONIGHT. A FEW LIGHT SHOWERS...MOSTLY
ALOFT WILL CONTINUE THROUGH THE MORNING UNDER THE SUBTROPICAL
MOISTURE PLUME. MAY ALSO SEE A STRAY THUNDERSTORM DEVELOP LATE THIS
MORNING AS WELL. MEANWHILE...A FEW SHOWERS OR THUNDERSTORMS MAY
DEVELOP THIS MORNING NEAR THE CASCADE CREST AS THE UPPER LOW GETS
CLOSER TO THE COAST. THIS AFTERNOON EXPECT A BROAD BAND OF SHOWERS
AND THUNDERSTORMS TO DEVELOP NEAR THE CASCADES...ALONG AND AHEAD OF
A COLD FRONT THAT IS EXPECTED TO FORM. THE UPPER LOW WILL PUSH THIS
BOUNDARY AND ASSOCIATED SHOWERS AND STORMS ACROSS THE REGION LATE
THIS AFTERNOON AND TONIGHT. SHEAR AND LIFT ALONG THIS BOUNDARY
SHOULD BE SUFFICIENT ENOUGH TO CAUSE STRONG...POSSIBLY SEVERE...
STORMS WITH GUSTY WINDS AND HAIL LATE THIS AFTERNOON AND THIS
EVENING. THE UPPER LOW WILL WEAKEN AND CONTINUE TO MOVE NORTHEAST
INTO WESTERN MONTANA MONDAY. THUS WILL RESULT IN CHANCES OF SHOWERS
AND THUNDERSTORMS TO DIMINISH FROM THE WEST THROUGH THE DAY. DRY AIR
WILL MOVE INTO THE REGION MONDAY NIGHT AND BRING AN END TO ANY
LINGERING SHOWERS.
DUE TO THE EXPECTED LIGHTNING ACTIVITY TODAY AND TONIGHT OVER LOW
ELEVATION AREAS WHERE FINE FUELS HAVE DRIED OUT...A FIRE WEATHER
WATCH HAS BEEN ISSUED. ALSO WINDS WITH THE THUNDERSTORMS AND BEHIND
THE COLD FRONT COULD FAN ANY NEW STARTS. 90
.LONG TERM...TUESDAY THROUGH SUNDAY...THE COMPUTER MODELS REMAIN IN
GOOD AGREEMENT THROUGHOUT THE EXTENDED PERIOD. A RIDGE OF HIGH
PRESSURE WILL BUILD IN FROM THE WEST ON TUESDAY AND THEN STRENGTHEN
AS IS PROGRESSES EASTWARD ON WEDNESDAY AND THURSDAY. THIS PATTERN
WILL FACILITATE A WARMING TREND THAT WILL KEEP DAYTIME HIGHS SEVERAL
DEGREES ABOVE NORMAL THROUGH NEXT WEEKEND. MOSTLY CLEAR SKIES CAN
ALSO BE EXPECTED DURING THIS PERIOD...ALTHOUGH SCATTERED MID AND
HIGH CLOUDS COULD BEGIN MOVING INTO THE AREA ON FRIDAY AS TROUGHING
DEVELOPS IN THE EASTERN PACIFIC. WINDS WILL REMAIN LIGHT. 82
&&
.AVIATION...12Z TAFS...SCATTERED-BROKEN MID AND HIGH LEVEL CLOUDS
WILL REMAIN OVER THE AREA THIS MORNING WITH BASES GENERALLY ABOVE
10000 FT AGL. THIS AFTERNOON WILL BE ACTIVE WITH THUNDERSTORMS IN
THE VICINITY OF TAF SITES AT TIMES. THERE IS A CHANCE THAT SOME
STORMS WILL PRODUCE STRONG WIND GUSTS...LARGE HAIL...AND LOW
VISIBILITIES. WESTERLY SURFACE WINDS WILL INCREASE IN THE LATE
AFTERNOON/EVENING AFTER A COLD FRONT PASSAGE...WITH GUSTS TO 30-35
KTS POSSIBLE. 82
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 87 60 78 53 / 20 60 60 0
ALW 89 63 79 57 / 20 70 70 0
PSC 92 64 84 55 / 20 50 50 0
YKM 88 60 83 50 / 30 40 10 0
HRI 89 63 82 54 / 20 50 40 0
ELN 86 61 78 54 / 30 40 10 0
RDM 80 46 79 38 / 40 40 10 0
LGD 85 58 74 48 / 30 70 70 10
GCD 85 52 77 46 / 30 60 30 0
DLS 79 62 78 57 / 30 40 10 0
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...FIRE WEATHER WATCH FROM 9 AM PDT THIS MORNING THROUGH MONDAY
MORNING FOR ORZ609-630-631.
WA...FIRE WEATHER WATCH FROM 9 AM PDT THIS MORNING THROUGH MONDAY
MORNING FOR WAZ609-631-675.
&&
THREAT INDEX
TODAY : YELLOW
MONDAY : GREEN
TUESDAY : GREEN
GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
90/82/82Hazardous weather outlook, Jul 12, 5:38 AM PDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
538 AM PDT SUN JUL 12 2009
ORZ041>044-049-050-501>506-WAZ024-026>030-501-502-131230-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
CENTRAL OREGON-LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-
WALLOWA COUNTY-FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
538 AM PDT SUN JUL 12 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
FIRE WEATHER WATCH
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON, EASTERN
COLUMBIA RIVER GORGE OF WASHINGTON, KITTITAS VALLEY, YAKIMA
VALLEY, LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS OF THE
BLUE MOUNTAINS OF WASHINGTON, EASTERN COLUMBIA RIVER GORGE OF
OREGON, NORTH CENTRAL OREGON, CENTRAL OREGON, LOWER COLUMBIA
BASIN OF OREGON, FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON,
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES, OCHOCO-JOHN
DAY HIGHLANDS
CONTACT YOUR LOCAL FOREST OR LAND MANAGEMENT AGENCY FOR
CURRENT FIRE DANGER CONDITIONS IN YOUR AREA.
STRONG THUNDERSTORMS
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, EAST SLOPES
OF THE SOUTHERN CASCADES OF WASHINGTON, KITTITAS VALLEY,
YAKIMA VALLEY, FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON,
NORTHWEST BLUE MOUNTAINS, NORTH CENTRAL OREGON, CENTRAL
OREGON, GRANDE RONDE VALLEY, WALLOWA COUNTY, FOOTHILLS OF THE
BLUE MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS OF OREGON,
SOUTHERN BLUE MOUNTAINS OF OREGON, NORTHERN WHEELER AND
SOUTHERN GILLIAM COUNTIES, JOHN DAY BASIN, OCHOCO-JOHN DAY
HIGHLANDS
A PACIFIC WEATHER SYSTEM WILL MOVE ONSHORE THIS MORNING...THEN
TRAVEL EAST ACROSS THE REGION THIS AFTERNOON AND TONIGHT. SCATTERED
SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER WESTERN SECTIONS TO THE
INTERIOR NORTHWEST BY LATE MORNING. THESE SHOWERS AND STORMS WILL
SPREAD EAST ACROSS THE REGION THROUGH THE AFTERNOON AND OVERNIGHT.
THERE MAY BE ENOUGH ENERGY WITH THIS SYSTEM TO PRODUCE STRONG OR
EVEN ISOLATED SEVERE STORMS THIS AFTERNOON AND EVENING WITH LARGE
HAIL AND GUSTY WINDS POSSIBLE. THERE ARE FIRE WEATHER CONCERNS DUE
TO THE AMOUNT OF LIGHTNING STRIKES IN COMBINATION WITH THE DRY FUELS
IN THE GRASSLAND AREAS...AND A FIRE WEATHER WATCH IS CURRENTLY IN
EFFECT FROM THIS MORNING THROUGH MONDAY MORNING FOR THE AREAS
LISTED. FOR DETAILS...PLEASE REFER TO THE NWS PRODUCT PDXRFWPDT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THUNDERSTORMS MONDAY
NORTHWEST BLUE MOUNTAINS, GRANDE RONDE VALLEY, WALLOWA COUNTY,
NORTHERN BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF
OREGON
SOME SHOWERS AND THUNDERSTORMS WILL LINGER INTO MONDAY ACROSS
EASTERN SECTIONS OF THE AREA. FAIR AND DRY CONDITIONS ARE CURRENTLY
EXPECTED FOR THE PERIOD TUESDAY THROUGH FRIDAY. ANOTHER SYSTEM MAY
MOVE INTO NORTHWEST WASHINGTON NEXT SATURDAY AND SPREAD A FEW
SHOWERS INTO THE CENTRAL WASHINGTON CASCADE EAST SLOPES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE LIKELY.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 3:51 PM PDT | Special Weather Statement | PDT | Deschutes, Jefferson | 54 min |
| Jul 12, 3:57 PM PDT | Severe Thunderstorm Warning | PDT | Crook, Deschutes, Jefferson, Wheeler | 63 min |
Nearby
Red Flag Warnings in Washington, 2009Red Flag Warnings in Oregon, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.